# SDR SWAA013345

- Difficulty date: December 14, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 44,655 hours, 42,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE PRESS INDICATOR OUT OF VIEW.  ADJUSTED SLIDE PER MM.
